# SDR CA041110004

- Difficulty date: October 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 21,695 hours
- Engine: Cont O200A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 042650720
- Condition: Cracked
- Location: Rt Wing
- Part time: 21,695 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RIB WAS FOUND CRACKED AROUND ONE OF THE STRENGTHENING DIMPLES OF THE RIB, ABOUT 1.5 INCHES IN LENGTH. A NEW PART WAS INSTALLED AS REQUIRED.
